UTHM Institutional Repository

Items where Author is "M. Nawawi, M. K."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

W. Ahmad, Wan N. A. and Sufahani, Suliadi F. and Rusiman, Mohd Saifullah and Zinober, Alan and Ramli, Razamin and Zulkepli Hew, Jafri and Nazri, E. M. and M. Nawawi, M. K. (2017) A non-standard optimal control problem using hyperbolic tangent. Far East Journal of Mathematical Sciences (FJMS), 102 (10). pp. 2435-2446. ISSN 09720871

This list was generated on Thu Jun 4 05:34:16 2020 +08.